RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 54, Issue 6  


Example of a null-series with respect to periodic multiplicative systems
N. A. Bokaev, M. A. Nurkhanov
3
Characteristic frequencies of bodies with thin spikes. I. Convergence and estimates
R. R. Gadyl'shin
10
On regular $p$-adic nets
N. M. Dobrovol'skii, V. S. Vankova
22
Waves in a fluid over an elastic bottom. The existence theorem and exact solutions
S. Yu. Dobrokhotov, O. L. Tolstova, I. Yu. Chudinovich
33
On the homologies of free soluble groups
Yu. V. Kuz'min
56
Embedding of strongly simple Moufang loops in simple alternative algebras
E. K. Loginov
66
Functionally paraconvex sets
P. V. Semenov
74
Bordering functions for differential bases
A. A. Solyanik
82
On “balayage inwards” of charges in $\mathbb R^n$
B. Yu. Sternin, V. E. Shatalov
90
Direct theorems on approximation of smooth functions by algebraic polynomials on a segment
R. M. Trigub
113
Heredity of radicals in a class of noncommutative Jordan rings
V. P. Chuvakov
122

Brief Communications
Conditions for the existence of a fundamental solution of quasilinear elliptic equations and higher-order systems with discontinuous coefficients
E. A. Kalita
132
Some results on logarithmic derivatives of measures on a locally convex space
N. V. Norin, O. G. Smolyanov
135
On the existence of a stationary symmetric solution of the two-dimensional fluid flow problem
L. I. Sazonov
138
The uniform estimate of the magnitude of the conjugate polynomial in the plane
L. V. Taikov
142
On classical almost-periodic solutions of nonlinear hyperbolic equations
A. R. Shirikyan
146
On functional equations of homological type for generalized functions on $\mathbb R^n$
E. V. Shul'man
148
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019